Hi, I am 31 years old and had a TAH, bladder suspension, and rectocele procedure done on Aug 3 of this year. It has been almost 4 months and I am having some pretty bad abdominal pain. It feels like Im having menstrual cramps. Also, my bladder surgery apparently didnt work since I have become incontinent again. Is the cramping normal after having the hysterectomy so long ago?
Hi , I am so sorry to hear you had to have such a serious surgery. A bit of pain may be normal, However what your describing is not. Was your bladder sutured up or place in a mesh sling? in either case, heres what I think happened the suspension failed to heal correctly, The bladder is prolapsed and thus the incontinence. I am hypthesising that this is the cause of your pain too If you did have a mesh sling it could be addhearing to just about any tissue in the pelvic region. Or even if the bladder was simply sutured up the prolapse and pressure of this could be causing pain.
Id strongly urge you to find a top notch urological surgon go to him or her for advice. This condition can be fixed and you will get your good quality of life back. I am almost certain it will mean one corrective surgery. Just a laprosopic it will not be as painful or severe as your first. You will likely be done as an outpatient.
please let me know how you are
Thank you so much for the advice. I am going to make an appointment with a urologist. Ive only been back to work for 3 weeks and I had to call in sick today because of cramping. They are being really sweet to me. I work at an animal emergeny hospital so I have alot of heavy lifting I do everyday. Its very tiring to my body since the surgery and they understand. I am very lucky to work for such a great company. Thanks again and i will keep you updated!
your so very welcome...the lifting is not good for now as it does increase bleeding...have you tried an ice pack on uterus.....it sounds as if it would not feel good but it actually does relief pain 15 min on 15 min off you may choose to put a thin cloth uner it rather than directly on skin...this in theory shoulc help decrease heavy bleeding too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.